Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

Publications in 2018


Hazrat, Dr. Roozbeh

University of Western Sydney, Australia
Field of research: Algebra
Host: Prof. Dr. Joachim Cuntz Westfälische Wilhelms-Universität Münster
  • Roozbeh Hazrat, Lia Vas: Baer and Baer $*$-ring characterizations of Leavitt path algebras. In: Journal of Pure and Applied Algebra. 222, 2018, p. 39 - 60.

Masjed-Jamei, Prof. Dr. Mohammad

K. N. Toosi University of Technology, Germany
Field of research: Analysis
Host: Prof. Dr. Wolfram Koepf Universität Kassel
  • Mohammad Masjed-Jamei, Gradimir V. Milovanović, A.H. Salehi Shayegan: On weighted Adams-Bashforth rules. In: Mathematical Communications. 23, 2018, p. 127 - 144 [weighted Adams-Bashforth rule, ordinary differential equation, linear multistep method, weight function].

Shehu, Dr. Yekini

University of Nigeria, Germany
Field of research: Analysis
Host: Prof. Dr. Christian Kanzow Julius-Maximilians-Universität Würzburg
  • Yekini Shehu, Olaniyi S. Iyiola: Nonlinear Iteration Method for Proximal Split Feasibility Problems. In: Math. Methods Appl. Sci.. 41, 2018, p. 781 - 802 [split feasibility problem; strong convergence; Hilbert spaces].

  • Gang Cai, Yekini Shehu, Olaniyi S. Iyiola: Strong convergence results for variational inequalities and fixed point problems using modified viscosity implicit rules. In: Numerical Algorithms. 77, 2018, p. 535 - 558 [variational inequality; fixed point problem; viscosity implicit rules; asymptotically nonexpansive mapping; Hilbert spaces].

Tran Nhan Tam, Dr. Quyen

Da Nang University of Education, Germany
Field of research: Applied mathematics
Host: Prof. Dr. Michael Hinze Universität Hamburg
  • [3] Tran Nhan Tam Quyen: Variational method for multiple parameter identification in elliptic PDEs. In: Journal of Mathematical Analysis and Applications. 2018, p. 1 - 22.